# SDR SWIA200616211

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,291 hours, 7,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LIGHT BULBS BURNT OUT ON LOWER EMERGENCY LIGHT FOR SERVICE CABIN DOOR.  RELAMPED IAW 33-51-21, OPERATIONAL CHECK GOOD.
